# SDR 2008FA0000657

- Difficulty date: September 19, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N9653F
- Make and model: Cessna 208
- Aircraft serial: 20800114
- Engine: Pwa PT6A114
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cowling
- Part number: 265202231
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SECONDARY EXHAUST COWLING WAS FOUND TO HAVE A 5.5 INCH LONG CRACK NEXT TO THE CENTER EXHAUST HANGER ROD END BRACKET. (K)
